Phaeochromocytoma-associated critical peripheral ischaemia

Lutchman, D., Buchholz, Stefan, and Keightley, Chloe (2010) Phaeochromocytoma-associated critical peripheral ischaemia. Internal Medicine Journal, 40 (2). pp. 150-153.

[img] PDF (Published Version) - Published Version
Restricted to Repository staff only

View at Publisher Website: http://dx.doi.org/10.1111/j.1445-5994.20...
 
4
2


Abstract

Limb Ischaemia is an exceptional complication of catecholamine toxicity caused by a phaeochromocytoma. We present a middle-aged female patient with severe subacute peripheral ishaemia, gangrene and eventual amputation of all four distal limbs due to a large non-metastatic left adrenal gland phaeochromocytoma and summarise the available literature concerning previously reported cases.

Item ID: 34781
Item Type: Article (Case Study)
ISSN: 1445-5994
Keywords: adrenal neoplasm, peripheral circulation, cardiovascular complications
Date Deposited: 16 Sep 2014 05:25
FoR Codes: 11 MEDICAL AND HEALTH SCIENCES > 1102 Cardiovascular Medicine and Haematology > 110299 Cardiovascular Medicine and Haematology not elsewhere classified @ 50%
11 MEDICAL AND HEALTH SCIENCES > 1103 Clinical Sciences > 110306 Endocrinology @ 50%
SEO Codes: 92 HEALTH > 9201 Clinical Health (Organs, Diseases and Abnormal Conditions) > 920103 Cardiovascular System and Diseases @ 50%
92 HEALTH > 9201 Clinical Health (Organs, Diseases and Abnormal Conditions) > 920106 Endocrine Organs and Diseases (excl. Diabetes) @ 50%
Downloads: Total: 2
More Statistics

Actions (Repository Staff Only)

Item Control Page Item Control Page